A proof of Ph. Hall's theorem on dimension subgroups
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 191-195
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_191_195,
author = {A. Grzegorek},
title = {A proof of {Ph.} {Hall's} theorem on dimension subgroups},
journal = {Colloquium Mathematicum},
pages = {191--195},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-191-195},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-191-195/}
}
A. Grzegorek. A proof of Ph. Hall's theorem on dimension subgroups. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 191-195. doi: 10.4064/cm-42-1-191-195
Cité par Sources :